# SDR SWAA073041

- Difficulty date: June 18, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 53,720 hours, 47,320 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LEFT WING NR 4 GROUND SPOILER INBOARD FITTING CRACKED.  REMOVED AND REPLACED SPOILER ASSY AND ACTUATOR PER MM.
